I Have been off my interferon treatment for about a week and a half now. I had a problem with depression throughout the 6 months of treatment. I was hoping when I got off the meds the depression would lift. I am on anti depressants and have been for the whole treatment period. I am still depressed, does anyone know if it takes a little while after the treatment to get back to normal... whatever normal is... Thanks for any advice or answers I can get in advance...TimFisk71
Yes, it takes a while to get back to normal after TX. In fact, some people here who have recently finished treatment have found their depression to be worse for a while right after treatment is over. That doesn't hold true for everyone, but it does happen.
I'm sure those with more information will be able to give you more information on this.
For now...I'm very happy for you that you are POST treatment!!
We had another thread about this just a few weeks ago. That was from a person whose depression actually got worse post treatment. It takes a few months for the drugs to work their way out of your system and during that time it appears that you can have a number of symptoms both old and new. It seems like the only solution is to be patient.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.